# SDR CA150914003

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 52,664 hours
- Engine: Pwa PW123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 85332353103
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TASK 2760/11C-DH3 - GVI OF THE SPOILER CONTROL SYSTEM CABLES - IN CABIN AREA STRAIGHT RUNS IN NON-EXPOSED AREAS. AN UPPER SUPPORT BRACKET ON THE FORWARD TRACK OF THE CARGO DOOR WAS BROKEN. THIS BRACKET HAD WORKED ITS WAY INTO THE SPOILER CABLE AND THE CABLE STARTED TO WEAR INTO THE BRACKET. THE CABLE WAS INSPECTED AND NO DAMAGE WAS FOUND.
